Equate Anti-Diarrheal Loperamide Hydrochloride Softgels, 2 mg, 12 Ct

Equate Anti-Diarrheal Loperamide Hydrochloride Softgels, 2 mg, 12 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Anti-Diarrheal Soft Gelatin Capsules:Controls symptoms of diarrhea, including traveler's diarrheaSuitable for adults and children 12 years of age and olderEasy to swallow liquid-filled capsulesActive ingredient: loperamide HCI12-count pack of 2 mg soft gelatin capsules
...more >>

Always refer to the actual package for the most accurate information